No Cover Image

Journal article 716 views

Stochastic heat and Burgers equations and their singularities. I. Geometrical properties

Ian Davies Orcid Logo, Aubrey Truman, Huaizhong Zhao

Journal of Mathematical Physics, Volume: 43, Issue: 6, Start page: 3293

Swansea University Authors: Ian Davies Orcid Logo, Aubrey Truman

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.1471925

Published in: Journal of Mathematical Physics
ISBN: 0022-2488
ISSN: 00222488
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1666
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:48:02Z
last_indexed 2018-02-09T04:29:08Z
id cronfa1666
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2016-12-23T10:31:09.6971153</datestamp><bib-version>v2</bib-version><id>1666</id><entry>2011-10-01</entry><title>Stochastic heat and Burgers equations and their singularities. I. Geometrical properties</title><swanseaauthors><author><sid>3eddb437f814b8134d644309f8b5693c</sid><ORCID>0000-0002-4872-5786</ORCID><firstname>Ian</firstname><surname>Davies</surname><name>Ian Davies</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>55fd5b2348314957c8dbfef3815c2278</sid><firstname>Aubrey</firstname><surname>Truman</surname><name>Aubrey Truman</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Mathematical Physics</journal><volume>43</volume><journalNumber>6</journalNumber><paginationStart>3293</paginationStart><publisher/><isbnPrint>0022-2488</isbnPrint><issnPrint>00222488</issnPrint><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2002</publishedYear><publishedDate>2002-12-31</publishedDate><doi>10.1063/1.1471925</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2016-12-23T10:31:09.6971153</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Biosciences, Geography and Physics - Biosciences</level></path><authors><author><firstname>Ian</firstname><surname>Davies</surname><orcid>0000-0002-4872-5786</orcid><order>1</order></author><author><firstname>Aubrey</firstname><surname>Truman</surname><order>2</order></author><author><firstname>Huaizhong</firstname><surname>Zhao</surname><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2016-12-23T10:31:09.6971153 v2 1666 2011-10-01 Stochastic heat and Burgers equations and their singularities. I. Geometrical properties 3eddb437f814b8134d644309f8b5693c 0000-0002-4872-5786 Ian Davies Ian Davies true false 55fd5b2348314957c8dbfef3815c2278 Aubrey Truman Aubrey Truman true false 2011-10-01 SMA Journal Article Journal of Mathematical Physics 43 6 3293 0022-2488 00222488 31 12 2002 2002-12-31 10.1063/1.1471925 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2016-12-23T10:31:09.6971153 2011-10-01T00:00:00.0000000 Faculty of Science and Engineering School of Biosciences, Geography and Physics - Biosciences Ian Davies 0000-0002-4872-5786 1 Aubrey Truman 2 Huaizhong Zhao 3
title Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
spellingShingle Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
Ian Davies
Aubrey Truman
title_short Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
title_full Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
title_fullStr Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
title_full_unstemmed Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
title_sort Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
author_id_str_mv 3eddb437f814b8134d644309f8b5693c
55fd5b2348314957c8dbfef3815c2278
author_id_fullname_str_mv 3eddb437f814b8134d644309f8b5693c_***_Ian Davies
55fd5b2348314957c8dbfef3815c2278_***_Aubrey Truman
author Ian Davies
Aubrey Truman
author2 Ian Davies
Aubrey Truman
Huaizhong Zhao
format Journal article
container_title Journal of Mathematical Physics
container_volume 43
container_issue 6
container_start_page 3293
publishDate 2002
institution Swansea University
isbn 0022-2488
issn 00222488
doi_str_mv 10.1063/1.1471925
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Biosciences, Geography and Physics - Biosciences{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Biosciences, Geography and Physics - Biosciences
document_store_str 0
active_str 0
published_date 2002-12-31T03:04:27Z
_version_ 1763749571925639168
score 11.0123415